MAUDE Adverse Event Report: STRYKER GMBH GAMMA4 - RC LAG SCREW D10.5X80MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH GAMMA4 - RC LAG SCREW D10.5X80MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 81660080S
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Perforation (2001)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "after inserting the lag screw, the surgeon attempted to secure the set screw.Slightly backed off the set screw and checked the lag screw driver.Proceeding with the u-blade procedure, when the u-blade was hammered in, the lag screw advanced with it, penetrating the head of femur.To complete the procedure, backed off the lag screw again and re-secured the set screw.".
 
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.

Brand Name
GAMMA4 - RC LAG SCREW D10.5X80MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA GMBH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24552214
Report Number0008031020-2026-00414
Device Sequence Number5662294
Product Code HSB
UDI-Device Identifier07613327591729
UDI-Public(01)07613327591729(11)251015(17)350930(10)K1504DE
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K230512
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number81660080S
Device Lot NumberK1504DE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale